# SDR SWAA2025031198538

- Difficulty date: February 21, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN 2025-151900<[01] REPLACED SUPPORT ANGLE LOCATED AT STA 867 AND BETWEEN STR2R AND STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9 ; SRM 51-40-02 AND DWG: 146A7901 SHEET: 66 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
